Jump to content

fkrizanek

Members
  • Content Count

    3
  • Joined

  • Last visited

Community Reputation

0 Neutral

About fkrizanek

  • Rank
    Newbie
  1. Pots started after I started blood pressure control medicine. The doctor says drink more water! Sure, drinking 4 liters a day, still does not help.
  2. I have a Cpap, listen to satellite radio as I go to sleep and my wife watches tv after I go to sleep. With all that. It does not affect my pots, but I do look silly with headphones. Eye shades and Cpap mask.!!! :-)
  3. I started metoprolol and quickly stopped it because it made my exercise routine difficult. No other Pots meds, but on blood pressure med, Lipisnore, effexor, vitamin d, testrosterone, coQ10, Lovaza, multivitmin and aspirin. Several episodes a day of standing up and dizzy. Soooo much fun! Dr says drink water. I drink 2-3 liters a day.I exercise three times a week with cardio and weight lifting. Nothing seems to make a detent in the frequency of the episodes.
×
×
  • Create New...